2019 ITM Auckland SuperSprint
PUKEKOHE, NEW ZEALAND
20
DAYS UNTIL THIS EVENT
N/A
CURRENT TEMPERATURE
CHAMPIONSHIP EVENT

TRACK ESSENTIALS:

PUKEKOHE PARK RACEWAY
PUKEKOHE, NEW ZEALAND

FRIDAY, 13 SEPTEMBER 2019
To
SUNDAY, 15 SEPTEMBER 2019

CIRCUIT LENGTH - 2.91 KILOMETRES
CIRCUIT DIRECTION - CLOCKWISE
AVERAGE SPEED - 152 KM/PH
MAXIMUM SPEED - 270 KM/PH
FASTEST POINT - MAIN STRAIGHT
SLOWEST POINT - TURN 5

Pukekohe Park Raceway is located 40 km south of Auckland. The Pukekohe circuit, designed around a horse racing track, is extremely fast with few passing opportunities. With drivers completing a lap under a minute, any mistake can prove costly. Tyre preservation is also a key to success on this New Zealand layout.

2019 EVENT SCHEDULE / RESULTS

FRIDAY 13 SEPTEMBER 2019
StartFinishSessionDurationResults
12:05 12:35 Practice 1 30 minutes Pending
15:20 15:50 Practice 2 30 minutes Pending
SATURDAY 14 SEPTEMBER 2019
StartFinishSessionDurationResults
11:20 11:50 Practice 3 30 minutes Pending
13:55 14:15 Qualifying 20 minutes Pending
16:10 17:35 Race 23 70 laps Pending
SUNDAY 15 SEPTEMBER 2019
StartFinishSessionDurationResults
11:20 11:40 Qualifying 20 minutes Pending
13:40 14:00 Top Ten Shootout 1 laps Pending
16:10 17:35 Race 24 70 laps Pending

#8 Nick Percat

Brad Jones Racing

© Copyright 2019 Brad Jones Racing